Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking dimicron, gluconorm and gluvis. Fluctuating sugar levels. Stomach feeling heavy. Can this medication be continued?

I am 60 male and currently taking DimicronXR60 1tab in morning and night and Gluconorm SR 1gr 1in mor and 1 in night along with Gluvis 2mg 1in mor and 1 in night. My Fasting sugar 130 andP P 165, it did not reduce below 130 Fasting, recently doctor prescribed Volix 2mg mid day and 1 in night along with food Daily i am taking test for the past 15 days and my Fasting sugar maintain 115/120 but my stomach feel is heavy other than no issue. Can i continue the same for another month , will do any harm
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
mr quality pack
don't worry abt this. you have not mentioned your HbA1c level which will give you the average sgar , don't try to over correct your sugar which may produce hypoglycemia . the tab you are taking prevents the absorption of glucose at the stomach level ( volix ) so you will have this problem due to unabsorbed sugar and flatulence and stomach upset for some time which will be ok after some time .
so don't worry
good luck keep in touch
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor